# SDR VTZA96409

- Difficulty date: December 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N324UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41017
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Switch
- Part number: 8659567
- Condition: Failed
- Location: Lt Engine
- Stage of operation: TX
- Nature of condition: N, O
- Precautionary procedure: D

## Discrepancy

FLT 6502 - JFK-IAD - DURING TAXI, RETURNED TO GATE DUE TO LEFT AIR OFF LIGHT ILLUMINATED.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE REMOVED AND REPLACED LEFT FLOW HIGH PRESSURE SWITCH, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
